# SDR 0004299927

- Difficulty date: November 3, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N8920E
- Make and model: Doug DC-9-31
- Aircraft serial: 45835
- Aircraft time: 64,423 hours, 67,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE EMERGENCY LIGHTS IN THE AFT CABIN OVERHEAD INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY PACK.  OPERATIONAL CHECK NORMAL.
